Asymptotic results for Fourier-PARMA time series
Article first published online: 27 SEP 2010
© 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 2, pages 157–174, March 2011
How to Cite
Tesfaye, Y. G., Anderson, P. L. and Meerschaert, M. M. (2011), Asymptotic results for Fourier-PARMA time series. Journal of Time Series Analysis, 32: 157–174. doi: 10.1111/j.1467-9892.2010.00689.x
- Issue published online: 8 FEB 2011
- Article first published online: 27 SEP 2010
- First version received August 2010 Published online in Wiley Online Library: 27 September 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!